American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37B10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] S. Bezuglyi and O. Karpel. Orbit equivalent substitution dynamical systems and complexity. Proc. Amer. Math. Soc. 142 (2014) 4155-4169.
Abstract, references, and article information   
View Article: PDF

[2] Steve Kass and Kathleen Madden. A sufficient condition for non-soficness of higher-dimensional subshifts. Proc. Amer. Math. Soc. 141 (2013) 3803-3816.
Abstract, references, and article information   
View Article: PDF

[3] Gábor Elek and Nicolas Monod. On the topological full group of a minimal Cantor {$\mathbf{Z}^2$}-system. Proc. Amer. Math. Soc. 141 (2013) 3549-3552.
Abstract, references, and article information   
View Article: PDF

[4] Kengo Matsumoto. Classification of Cuntz--Krieger algebras by orbit equivalence of topological Markov shifts. Proc. Amer. Math. Soc. 141 (2013) 2329-2342.
Abstract, references, and article information   
View Article: PDF

[5] Ronnie Pavlov. A class of nonsofic multidimensional shift spaces. Proc. Amer. Math. Soc. 141 (2013) 987-996.
Abstract, references, and article information   
View Article: PDF

[6] Xu Zhang, Yuming Shi and Guanrong Chen. Some properties of coupled-expanding maps in compact sets. Proc. Amer. Math. Soc. 141 (2013) 585-595.
Abstract, references, and article information   
View Article: PDF

[7] Richard Swanson. Nonconjugate pointed generalized solenoids with shift equivalent $\pi_1$-actions. Proc. Amer. Math. Soc. 140 (2012) 3581-3586.
Abstract, references, and article information   
View Article: PDF

[8] Joseph S. Miller. Two notes on subshifts. Proc. Amer. Math. Soc. 140 (2012) 1617-1622. MR 2869146.
Abstract, references, and article information   
View Article: PDF

[9] Jung-Chao Ban and Chih-Hung Chang. Factor map, diamond and density of pressure functions. Proc. Amer. Math. Soc. 139 (2011) 3985-3997. MR 2823044.
Abstract, references, and article information   
View Article: PDF

[10] Xavier Jarque. On the connectivity of the escaping set for complex exponential Misiurewicz parameters. Proc. Amer. Math. Soc. 139 (2011) 2057-2065. MR 2775383.
Abstract, references, and article information   
View Article: PDF

[11] Wen-Guei Hu and Song-Sun Lin. Nonemptiness problems of plane square tiling with two colors. Proc. Amer. Math. Soc. 139 (2011) 1045-1059. MR 2745655.
Abstract, references, and article information   
View Article: PDF

[12] David Richeson and Jim Wiseman. Symbolic dynamics for nonhyperbolic systems. Proc. Amer. Math. Soc. 138 (2010) 4373-4385. MR 2680062.
Abstract, references, and article information   
View Article: PDF

[13] Masayuki Asaoka. Erratum to ``Hyperbolic sets exhibiting $C^1$-persistent homoclinic tangency for higher dimensions''. Proc. Amer. Math. Soc. 138 (2010) 1533-1533. MR 2578549.
Abstract, references, and article information   
View Article: PDF

[14] Eli Glasner and Vladimir V. Uspenskij. Effective minimal subflows of Bernoulli flows. Proc. Amer. Math. Soc. 137 (2009) 3147-3154. MR 2506474.
Abstract, references, and article information   
View Article: PDF

[15] Angela Desai. A class of $\mathbb {Z}^d$ shifts of finite type which factors onto lower entropy full shifts. Proc. Amer. Math. Soc. 137 (2009) 2613-2621. MR 2497473.
Abstract, references, and article information   
View Article: PDF

[16] Christoph Bandt and Nguyen Viet Hung. Self-similar sets with an open set condition and great variety of overlaps. Proc. Amer. Math. Soc. 136 (2008) 3895-3903. MR 2425729.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] M. Cobo, C. Gutierrez and C. R. de Oliveira. Cantor singular continuous spectrum for operators along interval exchange transformations. Proc. Amer. Math. Soc. 136 (2008) 923-930. MR 2361865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Masayuki Asaoka. Hyperbolic sets exhibiting $C^1$-persistent homoclinic tangency for higher dimensions. Proc. Amer. Math. Soc. 136 (2008) 677-686. MR 2358509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ethan M. Coven, Marcus Pivato and Reem Yassawi. Prevalence of odometers in cellular automata. Proc. Amer. Math. Soc. 135 (2007) 815-821. MR 2262877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Henk Bruin and Stefano Luzzatto. Topological invariance of the sign of the Lyapunov exponents in one-dimensional maps. Proc. Amer. Math. Soc. 134 (2006) 265-272. MR 2170567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Marius Ionescu. Mauldin-Williams graphs, Morita equivalence and isomorphisms. Proc. Amer. Math. Soc. 134 (2006) 1087-1097. MR 2196042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Omri Sarig. Existence of Gibbs measures for countable Markov shifts. Proc. Amer. Math. Soc. 131 (2003) 1751-1758. MR 1955261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Shaobo Gan. Sturmian sequences and the lexicographic world. Proc. Amer. Math. Soc. 129 (2001) 1445-1451. MR 1814171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Roman Srzednicki. A generalization of the Lefschetz fixed point theorem and detection of chaos. Proc. Amer. Math. Soc. 128 (2000) 1231-1239. MR 1691005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1